# SDR CALA2025101309948

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR REQUIRES SKINNING DUE TO SKIN EXCESSIVE OUT-OF-LIMITS DENTS. REMOVED AND REPLACED AFT CARGO DOOR OUTER SKIN IAW DWG 146A6110 REV A, SRM 52-30-01-2R-3, SRM 51-40-02, & CMM 52-31-14.
